[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] unexplained lows

have you ever been tested for that antibody thing that can happen to
diabetics who have taken animal insulins?  i dont have a problem
personally, but know someone who does.  the 'antibodies' break off and
can cause you to be low/high unexplained.  you treat the low, STILL stay
low or recover very slightly only to crash again.  same thing with hi's
unexplained.  if this has happened to you a few times, maybe you need to
be tested for the antibody thing <i dont think i explained this very
well, but im sure someone here will!!>.
hugs, kisses and all that other fancy shmancy cyber ending stuff...


Get the Internet just the way you want it.
Free software, free e-mail, and free Internet access for a month!
Try Juno Web: http://dl.www.juno.com/dynoget/tagj.
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml